# SDR 2022FA0000596

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,300 hours, 2,015 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: Installed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT (OERK - OEJN) RETURNED FROM FLIGHT DUE AFTER TAKE-OFF, NOSE LANDING GEAR LIGHT REMAINED ON WITH GEAR
HANDLE IN UP POSITION, REFER TO TECH LOG SEQ. #503337.
AIRCRAFT TO BE FERRIED (SFP) TO WALLAN AVIATION COMPANY
FACILITY (RUH, KSA) TO TROUBLE SHOOT AND RECTIFY THE DEFECT.
MDR IS STILL OPEN ..
